Annihilators and ideals in distributive and modular ordered sets
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 31-37
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1995_34_1_a3,
author = {Hala\v{s}, Radom{\'\i}r},
title = {Annihilators and ideals in distributive and modular ordered sets},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {31--37},
year = {1995},
volume = {34},
number = {1},
mrnumber = {1447252},
zbl = {0854.06001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a3/}
}
TY - JOUR AU - Halaš, Radomír TI - Annihilators and ideals in distributive and modular ordered sets JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1995 SP - 31 EP - 37 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a3/ LA - en ID - AUPO_1995_34_1_a3 ER -
Halaš, Radomír. Annihilators and ideals in distributive and modular ordered sets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 31-37. http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a3/